Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 265, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 23, 2009, 8:32 AM CST for Cole County, Missouri. It took effect at Dec 24, 2009, 6:32 PM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 8:32 AM CST (14:32 UTC)
- In effect from
- Dec 24, 2009, 6:32 PM CST
- Expired
- Dec 26, 2009, 11:10 AM CST
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 20.73 ft at Dec 25, 2009, 11:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 231432
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
832 AM CST WED DEC 23 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF A HALF INCH OF OBSERVED RAINFALL AND AN
ADDITIONAL 1.00 INCH OF RAIN IS EXPECTED THROUGH TOMORROW MORNING WITH ADDITIONAL RAINS
THEREAFTER...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-241432-
/O.NEW.KLSX.FL.W.0265.091225T0224Z-091226T0834Z/
/JCMM7.1.ER.091225T0224Z.091225T0600Z.091225T0834Z.NO/
832 AM CST WED DEC 23 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THURSDAY EVENING TO LATE FRIDAY NIGHT.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 2.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 17.3 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE LATER FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/24 12/25 12/26 12/27 12/28
MOREAU RIVER
JEFFERSON CITY 17 2.63 11.8 16.6 7.0 4.5 3.59 follow-up statements
000
WGUS83 KLSX 232346
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CST WED DEC 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS BASED ON 1.7 INCHES OF RAIN IN THE NEXT 24 HOURS
WITH ADDITIONAL RAINFALL AND RISES POSSIBLE THEREAFTER.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-242346-
/O.EXT.KLSX.FL.W.0265.091224T1724Z-091226T1232Z/
/JCMM7.1.ER.091224T1724Z.091225T0000Z.091225T1232Z.NO/
546 PM CST WED DEC 23 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THURSDAY MORNING TO SATURDAY MORNING.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW LATE MORNING
AND THEN RISE TO NEAR 18.0 FEET TOMORROW EVENING AND FALL BELOW FLOOD
STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/24 12/25 12/26 12/27 12/28
MOREAU RIVER
JEFFERSON CITY 17 6.67 15.2 17.2 7.0 4.0 3.2000
WGUS83 KLSX 241312
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CST THU DEC 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS BASED ON AROUND 1.25 INCHES OF RAIN RECEIVED THE
PAST 24 HOURS...AND UP TO ANOTHER INCH FORECAST THE NEXT 24 HOURS...
WITH ADDITIONAL RIVER RISES POSSIBLE THEREAFTER.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-251312-
/O.EXT.KLSX.FL.W.0265.091225T0400Z-091227T0646Z/
/JCMM7.1.ER.091225T0400Z.091225T1800Z.091226T0646Z.NO/
712 AM CST THU DEC 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS EVENING TO LATE SATURDAY NIGHT.
* AT 6:30 AM THURSDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 20.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/25 12/26 12/27 12/28 12/29
MOREAU RIVER
JEFFERSON CITY 17 9.59 19.3 13.6 7.1 5.1 3.9000
WGUS83 KLSX 242231
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CST THU DEC 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.1 INCHES OF RAIN IN THE
PAST 24 HOURS AND 1.3 INCHES OF RAIN IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-252231-
/O.EXT.KLSX.FL.W.0265.091225T0032Z-091227T0620Z/
/JCMM7.1.ER.091225T0032Z.091225T0600Z.091226T0620Z.NO/
431 PM CST THU DEC 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT 3:30 PM THURSDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 17.0 FEET...MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/25 12/26 12/27 12/28 12/29
MOREAU RIVER
JEFFERSON CITY 17 16.18 18.0 15.3 6.4 4.4 3.6000
WGUS83 KLSX 250322
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CST THU DEC 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.3 INCHES OF RAIN IN THE
PAST 24 HOURS AND CLOSE TO AN INCH FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-260322-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T0636Z/
/JCMM7.1.ER.091224T2317Z.091225T1200Z.091226T0636Z.NO/
922 PM CST THU DEC 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT 8:30 PM THURSDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/25 12/26 12/27 12/28 12/29
MOREAU RIVER
JEFFERSON CITY 17 18.24 20.0 14.3 6.3 4.3 3.5000
WGUS83 KLSX 251406
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 AM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2.00 INCHES OF
PRECIPITATION THE PAST 48 HOURS AND UNDER 0.25 INCH FORECAST DURING
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261406-
/O.CON.KLSX.FL.W.0265.000000T0000Z-091227T0636Z/
/JCMM7.1.ER.091224T2317Z.091225T0815Z.091226T0636Z.NO/
806 AM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL LATE SATURDAY NIGHT.
* AT 7:30 AM FRIDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
AFTER MIDNIGHT SATURDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
MOREAU RIVER
JEFFERSON CITY 17 18.85 14.3 6.4 4.4 3.6 3.2000
WGUS83 KLSX 252220
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE. TURN AROUND DONT DROWN
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-262220-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1450Z/
/JCMM7.1.ER.091224T2317Z.091226T0600Z.091226T1450Z.NO/
420 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL TOMORROW MORNING.
* AT 3:30 PM FRIDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.2 FEET LATE TONIGHT.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
MOREAU RIVER
JEFFERSON CITY 17 19.94 18.7 7.2 4.7 3.8 3.4000
WGUS83 KLSX 260224
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING ...COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-270224-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1715Z/
/JCMM7.1.ER.091224T2317Z.091226T0600Z.091226T1715Z.NO/
824 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SATURDAY MORNING.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.9 FEET LATE TONIGHT.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
MOREAU RIVER
JEFFERSON CITY 17 20.54 19.8 7.3 4.8 3.8 3.3000
WGUS83 KLSX 261400
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CST SAT DEC 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED DURING THE
END OF THE WEEK...AND ASSSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-271359-
/O.EXT.KLSX.FL.W.0265.000000T0000Z-091227T1500Z/
/JCMM7.1.ER.091224T2317Z.091226T0530Z.091226T1500Z.NO/
759 AM CST SAT DEC 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL SUNDAY MORNING.
* AT 7:30 AM SATURDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
MOREAU RIVER
JEFFERSON CITY 17 17.20 7.3 4.8 3.8 3.3 3.2000
WGUS83 KLSX 261710
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CST SAT DEC 26 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
NEAR JEFFERSON CITY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-261740-
/O.CAN.KLSX.FL.W.0265.000000T0000Z-091227T1500Z/
/JCMM7.1.ER.091224T2317Z.091226T0530Z.091226T1340Z.NO/
1110 AM CST SAT DEC 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 10:30 AM SATURDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:40 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY SUNDAY
MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
MOREAU RIVER
JEFFERSON CITY 17 13.59 7.3 4.8 3.8 3.3 3.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 23, 5:33 AM CST, 2 hours 59 minutes earlier.
Area forecast discussion, Dec 23, 5:33 AM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
533 AM CST WED DEC 23 2009
.DISCUSSION...
/448 AM CST WED DEC 23 2009/
WAA SHRA WITH EMBEDDED TSRA ONGOING EARLY THIS MORNING INVOF
QUASISTATIONARY BDRY STRETCHED ACROSS KS/MO/IL WITH MORE DISCRETE
CONVECTION NOTED ACROSS NERN OK CLOSER TO THE SFC LOW. WFO LSX HAD
ACCUMULATED 0.7 INCHES OF RAIN AS OF 10Z AFTER A FEW CONVECTIVE
ELEMENTS PASSED DIRECTLY OVER THE OFFICE AND PROVIDED A FIRSTHAND
LOOK AT THE MODERATE TO HEAVY RAINFALL RATES OCCURING ACROSS PARTS
OF THE CWA. SREF/NAM/LOCAL WRF KEEP THIS BDRY NEARLY STATIONARY
THROUGH THE MORNING WITH SOME NWD MOVEMENT BY AFTERNOON. TEMPS WILL
CONTINUE RISING THROUGH THE DAY AND REMAIN NEARLY STEADY OVERNIGHT
AS S-SELY WINDS TRANSPORT WARM AND MOIST AIR NWD. GIVEN THE OBSERVED
DOWNPOURS OVER FROZEN GROUND EARLY THIS MORNING...HAVE CONTINUED THE
GOING FLOOD WATCH.
WATER VAPOR IMAGERY DEPICTS AN IMPRESSIVE STORM SYSTEM OVER THE SWRN
US AND A SHORTWAVE IN CANADA OVER THE BC/AB BORDER. CANADIAN
SHORTWAVE WAS POISED TO DROP SWD AND INTERACT WITH THE SRN SYSTEM
/FUJIWHARA EFFECT/ BEFORE THE VORTICITY CENTERS MERGE OVER THE
MIDWEST BY FRIDAY. WHILE MODELS HANDLE THESE SYSTEMS COMPARABLY...I
HAVE TWO SIGNIFICANT CONCERNS WITH RESPECT TO SYSTEM EVOLUTION.
FIRST...FLOW REMAINS BLOCKED OVER ERN CANADA WITH NO SIGNS OF
DECREASED MOISTURE CONTRAST ON WATER VAPOR IMAGERY...SUGGESTING THAT
BLOCKING WILL CONTINUE FOR THE NEAR FUTURE DESPITE PROGRESSIVE
SOLUTION DEPICTED BY ECMWF/GFS/GEM/UKMET. SECOND...23/00Z GEM AND
23/06Z GFS HAVE SHOWN A SEWD TREND WITH THE LOCATION OF THE SFC LOW
AS COMPARED TO PREVIOUS RUNS. A MORE SEWD TRACK FOR THE SFC LOW
WOULD RENEW CONCERNS FOR ACCUMULATION OF ADVISORY CRITERIA SNOWFALL
AFTER THE HEAVY RAIN ENDS...ESPECIALLY IN WRN PARTS OF THE CWA.
LATER SHIFTS WILL NEED TO MONITOR THESE TRENDS. THAT SAID...I STILL
EXPECT RAIN TO CHANGE TO SNOW LATE TOMORROW NIGHT AS COLD AIR
WRAPS AROUND THE BACK SIDE OF THE DEPARTING LOW. TIGHT PRESSURE
GRADIENT WILL CREATE STRONG GUSTY WINDS THU NIGHT THROUGH FRI NIGHT.
NO CHANGES MADE PAST 00Z SUN.
KANOFSKY
&&
.AVIATION...
/531 AM CST WED DEC 23 2009/
FOR THE 12Z TAFS...
IFR CEILINGS ALONG WITH -SHRA AND TSRA WILL CONTINUE TODAY AND
TONIGHT AS WARM ADVECTION CONTINUES IN VICINITY OF A WARM FRONT.
LIFR CONDITIONS TO REMAIN IN PLACE NORTH OF THE WARM FRONT ACROSS
NORTHERN MISSOURI. WIND TO REMAIN EAST-SOUTHEAST.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
AUDRAIN-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-
LEWIS-LINCOLN-MADISON-MARION-MONROE-MONTGOMERY-PIKE-RALLS-
REYNOLDS-SHELBY-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FLOOD WATCH FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Dec 23, 5:37 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 537 AM CST WED DEC 23 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 537 AM CST WED DEC 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TODAY AND TONIGHT ACROSS PARTS OF MISSOURI AND ILLINOIS. BY THE TIME THE RAIN ENDS ON THURSDAY...SOME LOCATIONS MAY RECEIVE TWO TO THREE INCHES. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE ON THURSDAY. FLOODING MAY OCCUR AS THE RAIN FALLS ON FROZEN GROUND. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH. GUSTY WINDS ARE EXPECTED ON THURSDAY AND FRIDAY. MINOR SNOW ACCUMULATIONS ARE POSSIBLE OVER NORTHEAST MISSOURI FROM THURSDAY NIGHT THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:16 AM CST | River Flood Warning | LSX | Reynolds | 70 hr |
| Dec 23, 11:12 AM CST | Areal Flood Advisory | LSX | Callaway, Gasconade, Montgomery, Osage | 6 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.